American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] J. Korevaar. A century of complex Tauberian theory. Bull. Amer. Math. Soc. 39 (2002) 475-531. MR 1920279.
Abstract, references, and article information   
View Article: PDF

[2] R. Del Rio, S. Jitomirskaya, N. Makarov and B. Simon. Singular continuous spectrum is generic . Bull. Amer. Math. Soc. 31 (1994) 208-212. MR 1260519.
Abstract, references, and article information   
View Article: PDF

[3] Raúl E. Curto and Keren Yan. Spectral theory of Reinhardt measures. Bull. Amer. Math. Soc. 24 (1991) 379-385. MR 1071031.
Abstract, references, and article information   
View Article: PDF

[4] Joseph Avron and Barry Simon. Singular continuous spectrum for a class of almost periodic Jacobi matrices. Bull. Amer. Math. Soc. 6 (1982) 81-85. MR 634437.
Abstract, references, and article information   
View Article: PDF

[5] A. G. Ramm. Spectral properties of some nonselfadjoint operators. Bull. Amer. Math. Soc. 5 (1981) 313-315. MR 628661.
Abstract, references, and article information   
View Article: PDF

[6] M. J. Cowen and R. G. Douglas. Complex geometry and operator theory. Bull. Amer. Math. Soc. 83 (1977) 131-133. MR 0500206.
Abstract, references, and article information   
View Article: PDF

[7] I. Gohberg, M. A. Kaashoek and D. C. Lay. Spectral classification of operators and operator functions. Bull. Amer. Math. Soc. 82 (1976) 587-589. MR 0405144.
Abstract, references, and article information   
View Article: PDF

[8] Bernard Aupetit. On scarcity of operators with finite spectrum. Bull. Amer. Math. Soc. 82 (1976) 485-486. MR 0399857.
Abstract, references, and article information   
View Article: PDF

[9] A. T. Dash. Joint spectrum in the Calkin algebra. Bull. Amer. Math. Soc. 81 (1975) 1083-1085. MR 0390800.
Abstract, references, and article information   
View Article: PDF

[10] N. K. Nikol′skiĭ. Analysis and synthesis for the point and unitary spectra. II. Bull. Amer. Math. Soc. 81 (1975) 173-176. MR 0365177.
Abstract, references, and article information   
View Article: PDF

[11] N. K. Nikol′skiĭ. Analysis and synthesis for the point and unitary spectra. I. Bull. Amer. Math. Soc. 81 (1975) 169-172. MR 0365177.
Abstract, references, and article information   
View Article: PDF

[12] James Alan Cochran. Square-integrable kernels and growth estimates for their singular values. Bull. Amer. Math. Soc. 80 (1974) 661-663. MR 0346454.
Abstract, references, and article information   
View Article: PDF

[13] M. D. Choi and Chandler Davis. The spectral mapping theorem for joint approximate point spectrum. Bull. Amer. Math. Soc. 80 (1974) 317-321. MR 0333780.
Abstract, references, and article information   
View Article: PDF

[14] J. J. Koliha. Pseudo-inverses of operators. Bull. Amer. Math. Soc. 80 (1974) 325-328. MR 0336378.
Abstract, references, and article information   
View Article: PDF

[15] R. K. Juberg. The spectra for operators of a basic collection. Bull. Amer. Math. Soc. 79 (1973) 821-824. MR 0326496.
Abstract, references, and article information   
View Article: PDF

[16] C. R. Putnam. Almost normal operators, their spectra and invariant subspaces. Bull. Amer. Math. Soc. 79 (1973) 615-624. MR 0338818.
Abstract, references, and article information   
View Article: PDF

[17] Robert G. Bartle and Constantine A. Kariotis. Local spectral mapping theorems. Bull. Amer. Math. Soc. 79 (1973) 414-415. MR 0315489.
Abstract, references, and article information   
View Article: PDF

[18] Robin Harte. Spectral mapping theorems on a tensor product. Bull. Amer. Math. Soc. 79 (1973) 367-372. MR 0322510.
Abstract, references, and article information   
View Article: PDF

[19] Robin Harte. Relatively invariant systems and the spectral mapping theorem. Bull. Amer. Math. Soc. 79 (1973) 138-142. MR 0315444.
Abstract, references, and article information   
View Article: PDF

[20] Robin Harte. The spectral mapping theorem in several variables. Bull. Amer. Math. Soc. 78 (1972) 871-875. MR 0298419.
Abstract, references, and article information   
View Article: PDF

[21] Domingo A. Herrero and Norberto Salinas. Operators with disconnected spectra are dense. Bull. Amer. Math. Soc. 78 (1972) 525-526. MR 0301535.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 21 of 21 found      Go to page: 1